# SDR SWAA2020012240675

- Difficulty date: January 8, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB CRACKED AT RIB 5 STA. 129.50, AT THE 2ND FROM FORWARD STIFFENER. / R&R RIB IAW SRM.
